# SDR ASOA201100598

- Difficulty date: March 24, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 20,512 hours, 14,221 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD AFT DRAG ANGLE CRACKED.   R & R DRAG ANGLE IAW SRM 51-42-06-001-001-A01.
